# SDR 2010FA0000168

- Difficulty date: January 28, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N9214H
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622114
- Engine: Lyc TIO540*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 8351502
- Condition: Frayed
- Location: Elevator Assy
- Part time: 2,995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSP INOPERATIVE ELEVATOR TRIM, WHICH WAS CAUSED BY FRAYED CABLE JAMMING TRIM DRUM, FOUND LOOSE ELEVATOR ACTUATOR ARM PN 8351502.  THE END OF THE ARM COULD BE MOVED 1 INCH IN ALL DIRECTIONS.  ALL ACTUATOR ARM TO ELEVATOR RIVETS EXCEPT 1 WERE SHEARED OR LOOSE.  SINCE BOTH UP AND DOWN STOPS ARE ON THIS ARM, WE BELIEVE A JET BLAST OR SEVERE WIND, FROM THE REAR CAUSED THE ELEVATOR TO HIT STOPS.
